# SDR P5CA9700185

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Door
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 I/B SAILBOAT DOOR, FWD BLOW OUT DOOR HINGE CRACKED. REMOVED AND REPLACED HINGE IAW SRM 51-10-01.
